Fractional integral operators on Orlicz slice Hardy spaces

Research output: Contribution to journalArticlespeer-review

4 Citations (Scopus)

Abstract

This paper gives the mapping properties of the fractional integral operators on Orlicz slice Hardy spaces. We use the extrapolation theory for Hardy type spaces to obtain this result. In particular, our result yields the mapping properties of the fractional integral operators on Hardy slice spaces. Copyright © 2022 Diogenes Co. Ltd.
Original languageEnglish
Pages (from-to)1294-1305
JournalFractional Calculus and Applied Analysis
Volume25
Early online dateMay 2022
DOIs
Publication statusPublished - Jun 2022

Citation

Ho, K.-P. (2022). Fractional integral operators on Orlicz slice Hardy spaces. Fractional Calculus and Applied Analysis, 25, 1294–1305. doi: 10.1007/s13540-022-00043-1

Keywords

  • Fractional integral operators (primary)
  • Orlicz spaces
  • Hardy space
  • Slice spaces

Fingerprint

Dive into the research topics of 'Fractional integral operators on Orlicz slice Hardy spaces'. Together they form a unique fingerprint.